# SDR AALA201505129001

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 48,729 hours, 17,852 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: G2528642000200
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 10 RT SIDE WINDOW SHADE STUCK IN DOWN POSITION BLOCKING VIEW THROUGH WINDOW.   REPLACED THE WINDOW SHADE.  OPS CHECKED GOOD.
